# SDR AALA20121206002

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD AND AFT SIDE OF SHEAR TIE AT STATION 1155 BETWEEN LONGERONS 30 LEFT AND 29 RIGHT.  INSTALLED NEW SHEAR-TIE AT STATION 1155 PER AARD 51-00-05-1.
